# SDR HALA2017071600198

- Difficulty date: July 16, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 16,535 hours, 2,552 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT ABORTED TAKEOFF BELOW 80 KNOTS DUE TO ECAM MESSAGE F/CTL PRIM 1 PITCH FAULT.   RESET PRIMARY  1, 2, 3 AND SEC 1 AND 2.
